# SDR AALA200801943

- Difficulty date: July 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 57,821 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024092007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT SEAT 20A MISSING INDICATOR CAP.  REPLACED INDICATOR CAP FOR EMERGENCY LIGHT AT SEAT 20A.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
